Consistent Estimation of the Number of Dynamic Factors in a Large N and T Panel
Dante Amengual and
Mark Watson
Journal of Business & Economic Statistics, 2007, vol. 25, 91-96
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (167)
Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jbes/2007/00000025/00000001/art00009 full text (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:25:y:2007:p:91-96
Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().